Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shy One

Going off of Yasmin?

Recommended Posts

Here's the scoop... I've been on Yasmin for a while and it has kept me clear then I just starting breaking out terribly at like month 9 or 10. Suddenly now though the Yasmin has kicked back in and my body acne is clear again. (Not my face though) So i'm seeing an Endo Nov. 5th for the first time and if I stop taking it i'll only be off of it for about a week and a half. (Not counting the white pill week) Is this long enough for my hormones to go back to the way they were? Or should I just keep taking it and seeing what my doctor says? Anyone had any experience with this??

confused.gif

Share this post


Link to post
Share on other sites

If i were you i'd keep taking the meds. You don't want to stop mid cycle because this would screw up your system. It takes a few days for the pill to leave your system. So, by the time the endo orders tests you could be off the pill for a few days. Good luck. And please, PM me when you discuss this with your endo as I may have to see an endo too. Thanks.

Share this post


Link to post
Share on other sites

Shy One: I just scheduled an appointment with an endocrinologist today since I was told that my acne (major cystic) looks hormonal. My appointment is November 3. Along with GO, let me know the outcome and I will let you both know what happens with me.

As far as going off the pill prior to seeing the doctor, I wouldn't do that. Just stay with it and see if the doctor wants you to go off of it when you see him next week.

Good luck!

Share this post


Link to post
Share on other sites

It amazes me. Doctors, what the hell are they doing? Of course acne is hormonal. Arpazia: you're on accutane now. Why are you going to the endocrinologist before the accutane is over? Maybe it will clear for sure with the tane?

I look forward to hearing from you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×